MathSciNet Relay Station
MathSciNet bibliographic data
MR521298 (80b:10053) 10G15 (10A40 12C20)
Evans, Ronald J.; Hill, Jay Roderick The cyclotomic numbers of order sixteen. Math. Comp. 33 (1979), no. 146, 827–835.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement